About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 713503, 14 pages
http://dx.doi.org/10.1155/2012/713503
Research Article

Multiple Periodic Solutions of a Ratio-Dependent Predator-Prey Discrete Model

College of Science, Hunan Agricultural University, Changsha, Hunan 410128, China

Received 29 September 2012; Accepted 6 December 2012

Academic Editor: Xiang Ping Yan

Copyright © 2012 Tiejun Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tiejun Zhou, Xiaolan Zhang, and Min Wang, “Multiple Periodic Solutions of a Ratio-Dependent Predator-Prey Discrete Model,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 713503, 14 pages, 2012. doi:10.1155/2012/713503